Show simple item record

dc.contributor.authorEzquerro, José Antonio
dc.contributor.authorGrau Sánchez, Miguel
dc.contributor.authorHernández Verón, Miguel Àngel
dc.contributor.authorNoguera Batlle, Miquel
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2015-12-17T14:17:38Z
dc.date.available2017-10-31T01:30:32Z
dc.date.issued2015-10-16
dc.identifier.citationEzquerro, J.A., Grau, M., Hernández-Verón, M. A., Noguera, M. A study of optimization for Steffensen-type methods with frozen divided differences. "SeMA Journal", 16 Octubre 2015, vol. 70, núm. 1, p. 23-46.
dc.identifier.issnISSN 2254-3902
dc.identifier.urihttp://hdl.handle.net/2117/80872
dc.description.abstractA local convergence analysis for a generalization of a family of Ste ensen-type iterative methods with three frozen steps is presented for solving nonlinear equations. From the use of three classical divided di erence operators, we study four families of iterative methods with optimal local order of convergence. Then, new variants of the family of iterative methods is constructed, where a study of the computational e ciency is carried out. Moreover, the semilocal convergence for these families is also studied. Finally, an application of nonlinear integral equations of mixed Hammerstein type is presented, where multiple precision and a stopping criterion are implemented without using any known root. In addition, a study, where we compare orders, e ciencies and elapsed times of the methods suggested, supports the theoretical results obtained.
dc.format.extent24 p.
dc.language.isoeng
dc.publisherSpringer
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Anàlisi numèrica::Mètodes numèrics
dc.subject.lcshNumerical methods and algorithms
dc.subject.otherDivided difference
dc.subject.otherorder of convergence
dc.subject.otherefficiency
dc.subject.othersystem of nonlinear equations
dc.subject.otheriterative methods.
dc.titleA study of optimization for Steffensen-type methods with frozen divided differences
dc.typeArticle
dc.subject.lemacAnàlisi numèrica
dc.identifier.doi10.1007/s40324-015-0040-2
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::65 Numerical analysis::65H Nonlinear algebraic or transcendental equations
dc.rights.accessOpen Access
drac.iddocument16991173
dc.description.versionPostprint (author's final draft)
upcommons.citation.authorEzquerro, J.A.; Grau, M.; Hernández-Verón, M. A.; Noguera, M.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameSeMA Journal
upcommons.citation.volume70
upcommons.citation.number1
upcommons.citation.startingPage23
upcommons.citation.endingPage46


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain